| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the poly trial fell apart.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
(b)(4).Concomitant medical product: tibial articular surface provisional right size cd, item# 42527000303, lot# 65330886; mc tibial articular surface provisional right size 8-9 cd top, item# 42527100510, lot# 65386802.The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h9, h10 complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows signs of wear and pieces assemble as intended during functional testing.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.